Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On an inequality of Nehari


Authors: A. M. Fink and D. F. St. Mary
Journal: Proc. Amer. Math. Soc. 21 (1969), 640-642
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1969-0240388-0
MathSciNet review: 0240388
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Z. Nehari, ``On an inequality of Lyapunov,'' in Studies in mathematical analysis and related topics, Stanford Univ. Press, Stanford, California, 1962, pp. 256-261. MR 0145149 (26:2684)
  • [2] D. F. St. Mary, Some oscillation and comparison theorems for $ (r(t)y')' + p(t)y = 0$, J. Differential Equations (to appear) MR 0233009 (38:1332)
  • [3] W. Magnus and S. Winkler, Hill's equation, Interscience, New York, 1966. MR 0197830 (33:5991)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240388-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society